International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Inertial Manifolds for 2D Generalized MHD System"
written by Zhaoqin Yuan, Liang Guo, Guoguang Lin,
published by International Journal of Modern Nonlinear Theory and Application, Vol.4 No.3, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top